# SDR CALA2022121203366

- Difficulty date: December 12, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 73,895 hours, 26,299 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Part number: NA
- Condition: Damaged
- Location: L Hori I/B Stati
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 LEFT HORIZONTAL INBOARD STATIC WICK TIP BROKEN OFF.  REPLACED LEFT HORIZONTAL INBOARD STATIC WICK.
